On spectra, and the negative solution of the decision problem for identities having a finite nontrivial model

Journal of Symbolic Logic 40 (2):186-196 (1975)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
187 (#108,658)

6 months
2 (#1,257,544)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

ŁΠ logic with fixed points.Luca Spada - 2008 - Archive for Mathematical Logic 47 (7-8):741-763.
Horn Sentences of Small Size in Identity Theory.G. Marongiu & S. Tulipani - 1986 - Mathematical Logic Quarterly 32 (25-30):439-444.

Add more citations